Skip to main content

Contributions to the mathematical theory of epidemics—I

This is a preview of subscription content, access via your institution.

Literature

  1. Fock. 1924.Math. Zeit. 21, 161.

    MathSciNet  Article  Google Scholar 

  2. McKendrick. 1912.Paludism 4, 54.

    Google Scholar 

  3. McKendrick. 1925/6.Proc. Edin. Math. Soc. 44.

  4. Ross and Hudson. 1915–17.R. Soc. Proc. 92A/93A.

  5. Whittaker. 1918.R. Soc. Proc. 94A, 367.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

Reprinted from theProceedings of the Royal Society, Vol. 115A, pp. 700–721 (1927) with the permission of The Royal Society.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kermack, W.O., McKendrick, A.G. Contributions to the mathematical theory of epidemics—I. Bltn Mathcal Biology 53, 33–55 (1991). https://doi.org/10.1007/BF02464423

Download citation

Keywords

  • Mathematical Theory
  • Intermediate Host
  • Actual Density
  • Threshold Density
  • Threshold Product